Alert archive / California / Gale Watches in 2011

Gale Watch 15, NWS Eureka, CA

May 1, 2011

NWS Eureka, CA issued this gale watch at May 1, 2011, 2:33 PM PDT. It took effect at May 3, 2011, 9:00 AM PDT. It was in force for .

The area

The counties it named.

The facts

Issued
May 1, 2011, 2:33 PM PDT (21:33 UTC)
In effect from
May 3, 2011, 9:00 AM PDT
Expired
May 2, 2011, 2:53 PM PDT
In force
Issued by
NWS Eureka, CA

The text

As transmitted, in the capitals the NWS used until 2016.

765 
WHUS76 KEKA 012133
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
233 PM PDT SUN MAY 1 2011

PZZ475-021130-
/O.NEW.KEKA.GL.A.0015.110503T1600Z-110505T0400Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
233 PM PDT SUN MAY 1 2011

...GALE WATCH IN EFFECT FROM TUESDAY MORNING THROUGH WEDNESDAY
EVENING...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WATCH...
WHICH IS IN EFFECT FROM TUESDAY MORNING THROUGH WEDNESDAY
EVENING. 

* WINDS: NORTH WINDS MAY INCREASE TO AS HIGH AS 20 TO 35 KT
  BEGINNING TUESDAY MORNING AND PERSISTING INTO WEDNESDAY EVENING.

* SEAS: COMBINED SEAS MAY REACH AS HIGH AS 14 FT BY LATE TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
4 follow-up statements
919 
WHUS76 KEKA 020353
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
853 PM PDT SUN MAY 1 2011

PZZ475-021200-
/O.CON.KEKA.GL.A.0015.110503T1600Z-110505T0400Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
853 PM PDT SUN MAY 1 2011

...GALE WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH
WEDNESDAY EVENING...

A GALE WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH
WEDNESDAY EVENING. 

* WINDS: NORTH WINDS MAY INCREASE TO AS HIGH AS 20 TO 35 KT 
  BEGINNING TUESDAY MORNING AND PERSISTING INTO WEDNESDAY 
  EVENING. 

* SEAS: COMBINED SEAS MAY REACH AS HIGH AS 14 FT BY LATE TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
591 
WHUS76 KEKA 020940
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
240 AM PDT MON MAY 2 2011

PZZ470-021745-
/O.NEW.KEKA.SC.Y.0046.110503T0900Z-110503T2100Z/
/O.EXB.KEKA.GL.A.0015.110503T2100Z-110505T0400Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
240 AM PDT MON MAY 2 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 AM TO 2 PM PDT TUESDAY...
...GALE WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH WEDNESDAY
EVENING...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 2 PM PDT TUESDAY. A
GALE WATCH HAS ALSO BEEN ISSUED. THIS GALE WATCH IS IN EFFECT
FROM TUESDAY AFTERNOON THROUGH WEDNESDAY EVENING. 

* WINDS: WINDS WILL INCREASE LATE TONIGHT WITH WIND GUSTS UP TO 25
  KT EARLY TUESDAY MORNING FOLLOWED BY POSSIBLE GUSTS BETWEEN 35
  AND 40 KT TUESDAY AFTERNOON THROUGH WEDNESDAY.

* SEAS: COMBINED SEAS MAY REACH AS HIGH AS 14 FT BY LATE TUESDAY
  THROUGH WEDNESDAY MORNING.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-021745-
/O.NEW.KEKA.SC.Y.0046.110503T0400Z-110503T1600Z/
/O.CON.KEKA.GL.A.0015.110503T1600Z-110505T0400Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
240 AM PDT MON MAY 2 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 9 AM
PDT TUESDAY...
...GALE WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH
WEDNESDAY EVENING...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 9 AM PDT
TUESDAY. A GALE WATCH REMAINS IN EFFECT FROM TUESDAY MORNING
THROUGH WEDNESDAY EVENING. 

* WINDS: WINDS WILL INCREASE THIS EVENING WITH WIND GUSTS UP TO 30
  KT BY LATE TONIGHT AND THEN GUSTS BETWEEN 35 AND 40 KT POSSIBLE
  TUESDAY THROUGH WEDNESDAY.

* SEAS: COMBINED SEAS MAY REACH AS HIGH AS 14 FT BY LATE TUESDAY
  THROUGH WEDNESDAY MORNING.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
675 
WHUS76 KEKA 021522
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
822 AM PDT MON MAY 2 2011

PZZ470-022330-
/O.CON.KEKA.SC.Y.0046.110503T0900Z-110503T2100Z/
/O.CON.KEKA.GL.A.0015.110503T2100Z-110505T0400Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
822 AM PDT MON MAY 2 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM TO 2 PM PDT
TUESDAY...
...GALE WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH
WEDNESDAY EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM TO 2 PM PDT
TUESDAY. A GALE WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON
THROUGH WEDNESDAY EVENING. 

* WINDS: WINDS WILL INCREASE LATE TONIGHT WITH WIND GUSTS UP TO 
  25 KT EARLY TUESDAY MORNING FOLLOWED BY POSSIBLE GUSTS BETWEEN 
  35 AND 40 KT TUESDAY AFTERNOON THROUGH WEDNESDAY. 

* SEAS: COMBINED SEAS MAY REACH AS HIGH AS 14 FT BY LATE TUESDAY 
  THROUGH WEDNESDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-022330-
/O.CON.KEKA.SC.Y.0046.110503T0400Z-110503T1600Z/
/O.CON.KEKA.GL.A.0015.110503T1600Z-110505T0400Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
822 AM PDT MON MAY 2 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 9 AM PDT TUESDAY...
...GALE WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH
WEDNESDAY EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 9 AM PDT TUESDAY. A GALE WATCH REMAINS IN EFFECT FROM TUESDAY
MORNING THROUGH WEDNESDAY EVENING. 

* WINDS: WINDS WILL INCREASE THIS EVENING WITH WIND GUSTS UP TO 
  30 KT BY LATE TONIGHT AND THEN GUSTS BETWEEN 35 AND 40 KT 
  POSSIBLE TUESDAY THROUGH WEDNESDAY. 

* SEAS: COMBINED SEAS MAY REACH AS HIGH AS 14 FT BY LATE TUESDAY 
  THROUGH WEDNESDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
891 
WHUS76 KEKA 022153
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
253 PM PDT MON MAY 2 2011

PZZ475-031200-
/O.CON.KEKA.SC.Y.0046.110503T0400Z-110503T1600Z/
/O.UPG.KEKA.GL.A.0015.110503T1600Z-110505T0400Z/
/O.NEW.KEKA.GL.W.0019.110503T1600Z-110505T0300Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
253 PM PDT MON MAY 2 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 9 AM PDT TUESDAY...
...GALE WARNING IN EFFECT FROM 9 AM TUESDAY TO 8 PM PDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 9 AM TUESDAY TO 8 PM PDT
WEDNESDAY. THE GALE WATCH IS NO LONGER IN EFFECT. A SMALL CRAFT
ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 9 AM PDT
TUESDAY. 

* WINDS: WINDS WILL INCREASE THIS EVENING WITH WIND GUSTS TO 30 KT
  LATE TONIGHT AND THEN GUSTS BETWEEN 35 AND 40 KT TUESDAY
  THROUGH WEDNESDAY EVENING.

* SEAS: COMBINED SEAS AS HIGH AS 14 FT BY LATE TUESDAY AND WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-031200-
/O.CON.KEKA.SC.Y.0046.110503T0900Z-110503T2100Z/
/O.UPG.KEKA.GL.A.0015.110503T2100Z-110505T0400Z/
/O.NEW.KEKA.GL.W.0019.110503T2100Z-110505T0000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
253 PM PDT MON MAY 2 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM TO 2 PM PDT
TUESDAY...
...GALE WARNING IN EFFECT FROM 2 PM TUESDAY TO 5 PM PDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 2 PM TUESDAY TO 5 PM PDT
WEDNESDAY. THE GALE WATCH IS NO LONGER IN EFFECT. A SMALL CRAFT
ADVISORY REMAINS IN EFFECT FROM 2 AM TO 2 PM PDT TUESDAY. 

* WINDS: WINDS WILL INCREASE LATE TONIGHT WITH WIND GUSTS TO 25
  KT EARLY TUESDAY MORNING FOLLOWED BY POSSIBLE GUSTS BETWEEN 35
  AND 40 KT TUESDAY AFTERNOON THROUGH WEDNESDAY.

* SEAS: COMBINED SEAS AS HIGH AS 13 FT BY LATE TUESDAY AND WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-031200-
/O.EXB.KEKA.SC.Y.0046.110503T1600Z-110505T0300Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
253 PM PDT MON MAY 2 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM TUESDAY TO 8 PM PDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 9 AM TUESDAY TO 8 PM PDT
WEDNESDAY. 

* WINDS AND WAVES: WINDS WILL INCREASE ON TUESDAY WITH LOCAL GUSTS
  TO 35 KT. COMBINED SEAS WILL REACH AS HIGH AS 10 FT LATE TUESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-031200-
/O.EXB.KEKA.SC.Y.0046.110503T1600Z-110507T0300Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
253 PM PDT MON MAY 2 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM TUESDAY TO 8 PM PDT
FRIDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 9 AM TUESDAY TO 8 PM PDT
FRIDAY. 

* WINDS AND WAVES: WINDS WILL INCREASE ON TUESDAY WITH LOCAL GUSTS
  TO 35 KT. COMBINED SEAS WILL REACH AS HIGH AS 12 FT LATE
  TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA

What forecasters said that day

The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this gale watch went out at May 1, 8:00 AM PDT, 6 hours 33 minutes earlier.

Area forecast discussion, May 1, 8:00 AM PDT, 6 hours 33 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE EUREKA CA
800 AM PDT SUN MAY 1 2011

.SYNOPSIS...
HIGH PRESSURE WILL BE IN CONTROL OF THE WEATHER ACROSS NORTHWEST
CALIFORNIA THROUGH SUNDAY. WINDS ALONG THE COAST WILL BE
NOTICEABLY LIGHTER WITH MILDER TEMPERATURES JUST INLAND. A COLD
FRONT WILL PASS THROUGH MONDAY MORNING RESULTING IN A BRIEF PERIOD
OF LIGHT SHOWERS BEFORE DRY WEATHER RETURNS. COASTAL LOW CLOUDS
WILL MIX WITH SUNSHINE FOR THE MID WEEK PERIOD.

&&
.UPDATED DISCUSSION...
HAVE ALLOWED THE FROST ADVISORIES TO EXPIRE AS ABUNDANT SUNSHINE AND
A WARMING AIRMASS WILL ALLOW MORNING TEMPERATURES TO RISE QUICKLY.
NEAR FROST CONDITIONS ARE NOT EXPECTED AGAIN TONIGHT AND MONDAY
MORNING.

.PREVIOUS DISCUSSION...
SOME BKN STRATOCU AROUND THE EEL RIVER VALLEY HAVE DISSIPATED
LEAVING THE ENTIRE CWA WITH CLEAR SKIES AND EVEN LIGHTER WINDS THAN
LAST NIGHT ALONG THE COAST. THAT SAID...TEMPERATURES ARE CLEARLY NOT
FALLING OFF AS QUICKLY AS THE PREVIOUS COUPLE OF NIGHTS. CAN ONLY
ATTRIBUTE THE MILDER TEMPS TO THE RISING HEIGHTS AND THICKNESS
VALUES AS RIDGING BUILDS. THERE SHOULD STILL BE SOME PATCHY FROST IN
THE ADVISORY AREAS BUT LIKELY NOT AS WIDESPREAD AS THE PAST COUPLE
OF NIGHTS.

NEXT ISSUE WILL BE THE COLD FRONT PUSHING EASTWARD ACROSS THE
PACIFIC...SET TO CROSS THE CWA MONDAY MORNING. MODEL TIMING
CONTINUES TO TREND A BIT FASTER WITH THE FRONT AND IT LOOKS LIKE IT
WILL HAVE A BIT MORE MOISTURE TO WORK WITH. ALTHOUGH THE GFS IS THE
WETTEST SOLUTION...IT HAS THE TREND IN ITS FAVOR...SO UPPED POPS
INTO THE CHC CATEGORY FOR MUCH OF THE REDWOOD COAST. IF THE TREND
CONTINUES MAY HAVE TO INCREASE POPS SUBSTANTIALLY FURTHER.
IRREGARDLESS...RAINFALL AMOUNTS WILL STILL BE UNDER A TENTH OF AN
INCH FOR THE MOST PART WITH PROBABLY A FEW 2-4 PERIOD OF LIGHT RAIN
RIGHT ALONG AND AHEAD OF THE FRONT ITSELF.

QUESTION FOR THE MIDWEEK WILL BE THE EXTENT OF LOW CLOUDS ALONG THE
COAST AS RIDGING BUILDS IN. MADE FEW IF ANY CHANGES TO THE PREVIOUS
FORECAST WHICH IS A COMPROMISE BETWEEN SOME CLOUDS AND BEING OVERLY
PESSIMISTIC. TEND TO THINK TUESDAY MAY HAVE MORE CLOUDS WITH
WEDNESDAY BEING THE BEST DAY FOR SUN WITH DRIER AIR UNDER THE RIDGE
AXIS ALOFT. THE END OF THE WEEK STILL LOOKS QUESTIONABLE WRT TIMING
AND STRENGTH OF SHORTWAVES MOVING THROUGH BUT OVERALL KEPT THE TREND
TOWARD MORE CLOUDS AND SLIGHT/LOW CHC POPS NORTH OF THE CAPE. DID
NOT WANT TO GO TOO HIGH AT THIS POINT GIVEN THE MODEL DISAGREEMENT
AND CLIMO ARGUING AGAINST MUCH RAINFALL AS WE HEAD INTO MAY.  AD

&&

.AVIATION...
VFR CONDITIONS ARE EXPECTED THROUGH MUCH OF SUNDAY NIGHT. AN
APPROACHING FRONT WILL BRING A CHANCE OF SHOWERS ACROSS NORTHERN
PORTIONS OF THE NORTH COAST AND INTERIOR MOUNTAINS MONDAY MORNING
ALONG WITH LOWERING CIGS...BUT THIS WILL LIKELY HOLD OFF UNTIL AFTER
OR JUST AT THE END OF THE 12Z TAFS. RPA

&&

.MARINE...
A FRONTAL BOUNDARY IS APPROACHING THE REGION RESULTING IN THE
PRESSURE GRADIENT RAPIDLY WEAKENING AS HIGH PRESSURE IS NUDGED
SOUTH. THUS WINDS AND SEAS SHOULD RAPIDLY DECREASE THIS MORNING.
CURRENTLY 6 TO 10 FT SEAS ARE STILL BEING REPORTED AT THE BUOYS EVEN
THOUGH WINDS HAVE SUBSIDED OVER THE NEARSHORE WATERS...SO HAVE EXTENDED
THE SMALL CRAFT ADVISORIES THROUGH 9 AM PRIMARILY FOR STEEP SHORT
PERIOD WIND WAVE/FRESH SWELL. GUSTS UP TO 25 KNOTS WILL LIKELY
CONTINUE OVER THE OUTER WATERS THROUGH THIS MORNING WITH HIGH
SEAS...THUS A SMALL CRAFT ADVISORY HAS ALSO BEEN RAISED THROUGH 9 AM
FOR 470 AND 475. ALL MODEL GUIDANCE INDICATES SMALL CRAFT CONDITIONS
SHOULD END LATER THIS MORNING WITH CALMER SEAS AND WINDS EXPECTED
THROUGH MONDAY EVENING AS A COLD FRONT SHIFTS ACROSS THE WATERS.

BEGINNING MONDAY NIGHT HIGH PRESSURE WILL ONCE AGAIN BUILD INTO THE
REGION AND RESULT IN A PINCHING PRESSURE GRADIENT ACROSS THE COASTAL
WATERS TUESDAY THROUGH THURSDAY. GALES ARE ONCE AGAIN EXPECTED
ACROSS THE OUTER WATERS ESPECIALLY TUESDAY AND WEDNESDAY AFTERNOONS
AS THE THERMAL LOW BUILDS NORTH INTO NORTHERN CALIFORNIA. RPA

&&

.EKA WATCHES/WARNINGS/ADVISORIES...NONE

&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
Hazardous weather outlook, May 1, 8:06 AM PDT, 6 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EUREKA CA
806 AM PDT SUN MAY 1 2011

CAZ002-003-076-021515-
MENDOCINO COAST-NORTH COAST INTERIOR-MENDOCINO INTERIOR-
806 AM PDT SUN MAY 1 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CAZ001-021515-
REDWOOD COAST-
806 AM PDT SUN MAY 1 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CAZ004-021515-
UPPER TRINITY RIVER-
806 AM PDT SUN MAY 1 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Gale Watches in California, 2011Every gale watch in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.